# SDR 02FDEA00514

- Difficulty date: July 23, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-200
- Aircraft serial: 22927
- Aircraft time: 26,308 hours, 15,329 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17A
- Part serial: 709293
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOST OIL QUANTITY AND PRESSURE SHORTLY AFTER TAKEOFF, WITH CORRESPONDING LOW OIL PRESSURE/FILTER BYPASS LIGHT ON IN FRONT PANEL.  SHUTDOWN ENGINE IAW CHECKLIST AND RETURNED FOR UNEVENTFUL LANDING.  REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK OK.
